Seguir
Tommaso de Fernex
Tommaso de Fernex
Dirección de correo verificada de math.utah.edu - Página principal
Título
Citado por
Citado por
Año
Bounds for log canonical thresholds with applications to birational rigidity
T de Fernex, L Ein, M Mustata
arXiv preprint math/0212211, 2002
982002
The dual complex of singularities
T de Fernex, J Kollár, C Xu
Higher dimensional algebraic geometry—in honour of Professor Yujiro …, 2017
872017
Singularities on normal varieties
T De Fernex, CD Hacon
Compositio Mathematica 145 (2), 393-414, 2009
872009
On planar Cremona maps of prime order
T de Fernex
Nagoya Mathematical Journal 174, 1-28, 2004
812004
The volume of an isolated singularity
S Boucksom, T De Fernex, C Favre
782012
Shokurov's ACC conjecture for log canonical thresholds on smooth varieties
T De Fernex, L Ein, M Mustaţă
782010
Multiplicities and log canonical threshold
T de Fernex, L Ein, M Mustata
arXiv preprint math/0205171, 2002
772002
Valuation spaces and multiplier ideals on singular varieties
S Boucksom, T De Fernex, C Favre, S Urbinati
Recent advances in algebraic geometry 417, 29-51, 2015
722015
Divisorial valuations via arcs
L Ein, T de Fernex, S Ishii
Publications of the Research Institute for Mathematical Sciences 44 (2), 425-448, 2008
622008
Birationally rigid hypersurfaces
T de Fernex
Inventiones mathematicae 192 (3), 533-566, 2013
512013
Limits of log canonical thresholds
T de Fernex, M Mustață
Annales scientifiques de l'Ecole normale supérieure 42 (3), 491-515, 2009
432009
Higher cohomology of divisors on a projective variety
T de Fernex, A Kuronya, R Lazarsfeld
arXiv preprint math/0601140, 2006
432006
Terminal valuations and the Nash problem
T de Fernex, R Docampo
Inventiones mathematicae 203 (1), 303-331, 2016
402016
The dual complex of singularities
T de Fernex, J Kollár, C Xu
arXiv preprint arXiv:1212.1675, 2012
402012
Three-dimensional counter-examples to the Nash problem
T de Fernex
Compositio Mathematica 149 (9), 1519-1534, 2013
392013
Jacobian discrepancies and rational singularities
T De Fernex, R Docampo
Journal of the European Mathematical Society 16 (1), 165-199, 2013
372013
Deformations of canonical pairs and Fano varieties
T de Fernex, CD Hacon
Walter de Gruyter GmbH & Co. KG 2011 (651), 97-126, 2011
362011
Log canonical thresholds on varieties with bounded singularities
T de Fernex, L Ein, M Mustata
Classification of algebraic varieties, 221-257, 2011
352011
Stringy Chern classes of singular varieties
T de Fernex, E Lupercio, T Nevins, B Uribe
Advances in Mathematics 208 (2), 597-621, 2007
352007
Rationality in families of threefolds
T de Fernex, D Fusi
Rendiconti del Circolo Matematico di Palermo 62, 127-135, 2013
322013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20